# SDR FDEA202109132294

- Difficulty date: September 13, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N892FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 38707
- Aircraft time: 38,991 hours, 6,333 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Part number: 135W11811
- Condition: Cracked
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FWD CARGO DOOR INNER SKIN CRACK AT STA 521 UPPER CARGO DOOR INNER SKIN CRACK REPAIRED AS PER EA: G-5230-T0364041 P1 TITLE: DOORS-  CARGO DOOR 1 HYD SYS-HEAT DAMAGE REPAIR ON FORWARD CARGO DOOR UPPER BEAM WEB   AT STA 523 REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 TO WRI: 52300968 FOR WORK   DETAILS.
